# SDR AALA991327

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1445B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11448
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21185266
- Condition: Defective
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 528 - AFTER TAKEOFF, AIRCRAFT FAILED TO PRESSURIZE.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 CABIN AIR PRESSURE CONTROLLER AND ALSO REPLACED STATIC OUTFLOW VALVE FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
